# SDR HNAA2024122601261

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,666 hours, 41,866 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADC 1 FAIL AT ROTATION DURING TAKE OFF.  FACT  25DEC24  13:21  CLT   R&R'D AIR DATA COMPUTER #1 IAW 34-15-01 AMM EMB 145. LEAK CHECK AND OPS CHECK GOOD. A/C OK FOR SERVICE.
